# SDR DALA13034799205

- Difficulty date: July 12, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N905DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53385
- Aircraft time: 48,542 hours, 25,782 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bellcrank
- Condition: Gouged
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR BELLCRANK ARM IS GOUGED, BS 1165, RBL 12, THREE INCHES BELOW FLOOR LEVEL.  REPAIRED BELLCRANK IAW PRI ERA 516029-14, REV O AND FINAL ERA 516031-14, REV O.
